# SDR DALA2024072507457

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB BTW STA Y=655/715 AND BTW STA X=44/60 AT PAX CABIN. SUMMARY OF NRC 00444: CUSP WEB BTW STA Y=655/715 AND BTW STA X=44/60 AT PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #0464713)
